# SDR DEMA2014063000002

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N929FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0029
- Aircraft time: 14,305 hours, 12,691 cycles
- Engine: Pwa PT6A114
- Engine time: 12,928 hours, 14,236 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PILOT NOTICED A FLUCTUATION OF THE ENGINE TORQUE INDICATOR.  THE FLUCTUATION WAS BETWEEN 50-100 FT/LBS.  IMMEDIATELY FOLLOWING THE TORQUE FLUCTUATION, THE OIL PRESSURE DROPPED AND THE OIL TEMPERATURE ROSE.  AN EMERGENCY WAS DECLARED AND THE ENGINE POWER WAS REDUCED.  DURING THE APPROACH TO THE NEAREST AIRPORT THE OIL PRESSURE INDICATION DROPPED TO ZERO.  AFTER A SUCCESSFUL LANDING , THE ENGINE WAS SHUTDOWN.  A SUBSEQUENT VISUAL INSPECTION OF THE ENGINE COMPRESSOR INLET AREA BY A MAINTENANCE TECH SHOWED ENGINE OIL ON THE COMPRESSOR BLADES AND OIL DRIPPING OUT OF THE AIR PLENUM.  THE TECH SUSPECTS A COMPRESSOR SHAFT BEARING OR SEAL HAD FAILED.
